# SDR ASAA0995856

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT WL 156 ABL 23 500D +10 HAS CORROSION ON HOT PLATE.  NO ALLOWABLE DAMAGE FOUND IN SRM.  FABRICATED AND INSTALLED NEW INTERCOSTAL.
